Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 100, NWS New Orleans, LA

June 4, 20115 parishes in Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jun 4, 2011, 3:56 PM CDT for 5 parishes in Louisiana. It was in force for 49 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2011, 3:56 PM CDT (20:56 UTC)
Expired
Jun 4, 2011, 4:45 PM CDT
In force
49 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Ascension Parish, LA, East Baton Rouge Parish, LA, Iberville Parish, LA, Livingston Parish, LA, West Baton Rouge Parish, LA

What was reported inside it

TimeReportWhereRemark
Jun 4, 3:57 PM CDTTSTM WND DMG7 Ese Baton Rouge, LAROOF DAMAGE TO ALBERTSONS SUPERMARKET ON GEORGE ONEAL AND JONES CREEK. TIME ESTIMATED BASED ON RADAR.
Jun 4, 3:57 PM CDTTSTM WND DMG8 Ese Baton Rouge, LACAR PORT TORN OFF OF HOME IN SHANENDOAH AREA OF BATON ROUGE. TIME ESTIMATED BASED ON RADAR.
Jun 4, 4:02 PM CDTTSTM WND DMG2 N Prairieville, LAROOF DAMAGE TO HOME ON HWY 42 ON THE NORTH SIDE OF PRAIRIEVILLE. TIME ESTIMATED BASED ON RADAR.
Jun 4, 4:02 PM CDTTSTM WND DMG5 Se Baton Rouge, LAPOWER OUTAGES AT THE MALL OF LOUISIANA. TIME ESTIMATED BASED ON RADAR.
Jun 4, 4:02 PM CDTTSTM WND DMG6 Se Baton Rouge, LASHINGLES...SIDING...AND ROOFING MATERIAL BLOWING FROM CAR DEALERSHIPS AND OTHER BUSINESSES ACROSS THE INTERSECTION OF SHERWOOD FOREST AND AIRLINE HWY. TREES DOWN ON CEDARCREST AVENUE.
Jun 4, 4:04 PM CDTHAIL 0.5Baton Rouge, LAPEA TO MARBLE SIZED HAIL IN SHENANDOAH SUBDIVISION IN SOUTHERN PART OF BATON ROUGE.
Jun 4, 4:30 PM CDTTSTM WND DMGAddis, LATREES DOWN ON A FEW HOMES IN ADDIS. ALSO ONE HOUSE FIRE DUE TO LIGHTNING STRIKE. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1298 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WUUS54 KLIX 042056
SVRLIX
LAC005-033-047-063-121-042145-
/O.NEW.KLIX.SV.W.0100.110604T2056Z-110604T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
356 PM CDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL ASCENSION PARISH IN SOUTHEAST LOUISIANA...
  SOUTHERN EAST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...OAK HILLS PLACE...BATON ROUGE...
  EAST CENTRAL IBERVILLE PARISH IN SOUTHEAST LOUISIANA...
  WEST CENTRAL LIVINGSTON PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF DENHAM SPRINGS...
  SOUTHEASTERN WEST BATON ROUGE PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF PORT ALLEN...

* UNTIL 445 PM CDT

* AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTH OF DENHAM SPRINGS...AND MOVING WEST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WESTMINSTER...GARDERE...BRUSLY AND ADDIS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3029 9124 3047 9133 3052 9094 3031 9088
TIME...MOT...LOC 2056Z 083DEG 21KT 3038 9097

$$
3 follow-up statements
193 
WWUS54 KLIX 042123
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
423 PM CDT SAT JUN 4 2011

LAC005-033-047-063-121-042145-
/O.CON.KLIX.SV.W.0100.000000T0000Z-110604T2145Z/
ASCENSION LA-WEST BATON ROUGE LA-EAST BATON ROUGE LA-LIVINGSTON LA-
IBERVILLE LA-
423 PM CDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EAST CENTRAL IBERVILLE...WEST CENTRAL LIVINGSTON...SOUTHERN EAST
BATON ROUGE...SOUTHEASTERN WEST BATON ROUGE AND NORTH CENTRAL
ASCENSION PARISHES...

AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR GARDERE...OR NEAR OAK HILLS PLACE...MOVING WEST AT 15 
TO 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PORT
ALLEN...BRUSLY AND ADDIS

LAT...LON 3029 9124 3047 9133 3052 9094 3031 9088
TIME...MOT...LOC 2123Z 073DEG 14KT 3034 9116

$$
521 
WWUS54 KLIX 042128
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
428 PM CDT SAT JUN 4 2011

LAC063-042138-
/O.CAN.KLIX.SV.W.0100.000000T0000Z-110604T2145Z/
LIVINGSTON LA-
428 PM CDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LIVINGSTON PARISH
IS CANCELLED...

THE STORM HAS MOVED WEST OF LIVINGSTON PARISH.

LAT...LON 3048 9106 3031 9088 3029 9124 3047 9133
TIME...MOT...LOC 2128Z 073DEG 14KT 3033 9118

$$

LAC005-033-047-121-042145-
/O.CON.KLIX.SV.W.0100.000000T0000Z-110604T2145Z/
ASCENSION LA-WEST BATON ROUGE LA-EAST BATON ROUGE LA-IBERVILLE LA-
428 PM CDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR EAST CENTRAL IBERVILLE...SOUTHERN EAST BATON ROUGE...SOUTHEASTERN
WEST BATON ROUGE AND NORTH CENTRAL ASCENSION PARISHES...

AT 424 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR GARDERE...OR NEAR OAK HILLS PLACE...
MOVING WEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BRUSLY
AND ADDIS

LAT...LON 3048 9106 3031 9088 3029 9124 3047 9133
TIME...MOT...LOC 2128Z 073DEG 14KT 3033 9118

$$
707 
WWUS54 KLIX 042141
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
441 PM CDT SAT JUN 4 2011

LAC005-033-047-121-042151-
/O.EXP.KLIX.SV.W.0100.000000T0000Z-110604T2145Z/
ASCENSION LA-WEST BATON ROUGE LA-EAST BATON ROUGE LA-IBERVILLE LA-
441 PM CDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL IBERVILLE...
SOUTHERN EAST BATON ROUGE...SOUTHEASTERN WEST BATON ROUGE AND NORTH
CENTRAL ASCENSION PARISHES WILL EXPIRE AT 445 PM CDT...

THE STRONGEST PORTION OF THE STORM HAS MOVED WEST OF THIS WARNING 
AREA. 

LAT...LON 3048 9106 3031 9088 3029 9124 3047 9133
TIME...MOT...LOC 2141Z 073DEG 14KT 3032 9124

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 5:38 AM CDT, 10 hours 18 minutes earlier.

Area forecast discussion, Jun 4, 5:38 AM CDT, 10 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
538 AM CDT SAT JUN 4 2011

.SHORT TERM...
NEAR RECORD HEAT IS EXPECTED AGAIN TODAY DUE TO THE LARGE
MID/UPPER LEVEL HIGH PRESSURE AREA THAT IS CENTERED OVER THE
INTERIOR SOUTHEAST CONUS. THERE IS INCREASED MOISTURE ON THE
PERIPHERY OF THE RIDGE...AND PRECIPITABLE WATER VALUES OF 1.5 TO
1.75 INCHES HAVE MOVED INTO MUCH OF THE FORECAST AREA. THE
PRESENCE OF THIS MOISTURE AND AN UPPER DISTURBANCE MOVING THROUGH
THE AREA ASSISTED IN THE DEVELOPMENT OF AN AREA OF SCATTERED
SHOWERS AND THUNDERSTORMS THAT MOVED FROM THE MISSISSIPPI GULF
COAST TO THE AREA NEAR LAKES PONTCHARTRAIN AND MAUREPAS BETWEEN
MIDNIGHT AND 3 AM. PORTIONS OF THE FORECAST AREA WILL SEE ISOLATED
SHOWERS AND THUNDERSTORMS AGAIN TODAY...BUT WITH THE EXCEPTION OF
EARLY MORNING COASTAL ACTIVITY...MOST OF THE CONVECTIVE
DEVELOPMENT WILL NOT OCCUR UNTIL LATE AFTERNOON AFTER THE SUN
WARMS UP MOST AREA TO NEAR RECORD HIGHS. DEWPOINT TEMPERATURES
WILL RANGE FROM THE MID 60S TO NEAR 70 WHICH IS NOT OVERLY
OPPRESSIVE FOR THIS FAR SOUTH...BUT THE ABUNDANT SUNSHINE AND HOT
HIGH TEMPERATURES IN THE MID TO UPPER 90S WILL STILL PRODUCE MAX
HEAT INDICES OF 103 TO 106 ACROSS MOST AREAS. THE CONSECUTIVE DAYS
OF EVEN MARGINAL HEAT ADVISORY CRITERIA CONDITIONS JUSTIFY THE
ISSUANCE OF A HEAT ADVISORY AGAIN TODAY GIVEN HOW EARLY IN THE
SEASON IT IS...AND HOW LITTLE CLOUD COVER IS EXPECTED.

THE MID LEVEL HIGH WILL WEAKEN SLIGHTLY ON SUNDAY WITH WEAKNESSES
MOVING THROUGH OUR AREA FROM THE EAST. THE GFS IS DRY...BUT THE
NAM AND LOCAL WRF MODELS ARE INDICATED ISOLATED TO SCATTERED
COVERAGE OF SHOWERS AND THUNDERSTORMS. WILL SPLIT THE DIFFERENCE
AND CONTINUE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. THIS
PATTERN SHOULD ALLOW TEMPERATURES TO COOL SLIGHTLY...BUT AFTERNOON
HEAT INDICES WILL STILL TOP OUT IN THE 100 TO 103 DEGREE RANGE.

.LONG TERM...
NEXT WEEK...THE MID LEVEL HIGH/RIDGE TO OUR NORTH WILL WEAKEN
WHILE A WEAK MID LEVEL LOW OR TROUGH DEVELOPS OVER PORTIONS OF THE
GULF OF MEXICO. THERE WILL LIKELY BE NUMEROUS HARD TO TIME
SHORTWAVES/WEAKNESSES EMBEDDED IN THE LARGER SCALE PATTERN ACROSS
THE CENTRAL GULF COAST REGION. THERE WILL LIKELY NOT BE SIGNIFICANT
TRANSPORT OF DEEPER MOISTURE INTO OUR REGION...SO A PERSISTENCE
FORECAST OF A SLIGHT CHANCE OF DAILY SHOWERS AND THUNDERSTORMS
IS WARRANTED. THE ANTICIPATED RAINFALL WILL LIKELY NOT DO MUCH TO
EASE THE DROUGHT...BUT HOPEFULLY THERE WILL BE ENOUGH OF AN
INCREASE IN CLOUDS AND LESS HOT TEMPERATURES TO KEEP THE DROUGHT
FROM WORSENING. 22/TD

&&

.AVIATION...
VFR CONDITIONS TO CONTINUE THROUGH TAF PERIOD WITH ONLY A FEW
CHANGES. LIGHT WINDS WILL REMAIN TODAY. SITE OVER MAINLY THE
SOUTHERN HALF OF THE AREA MAINLY SOUTH OF THE LAKES WILL SEE A
SLIGHT CHANCE FOR A TS AND MAY SET THIS FEATURE IN SE LA TAFS.

&&

.MARINE...
NOT A LOT TO GO ON WITHIN THIS FORECAST PACKAGE. A FRONTAL
BOUNDARY HAS ALL BUT STALLED OVER THE NEAR SHORE WATERS. THIS
WILL PROVIDE ISOLATED TS THROUGH THE NEXT FEW DAYS. WINDS WILL BE
LIGHT CAUSING LOW END SEAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  99  70  97  71 /  20  20  20  20
BTR  99  73  97  74 /  20  20  20  20
ASD  98  72  95  74 /  20  20  20  20
MSY  96  77  94  76 /  20  20  20  20
GPT  99  73  93  74 /  20  20  20  20
PQL  99  71  95  71 /  20  20  20  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HEAT ADVISORY FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES: ASCENSION...ASSUMPTION...EAST BATON
     ROUGE...EAST FELICIANA...IBERVILLE...LIVINGSTON...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...NONE.
MS...HEAT ADVISORY FROM 11 AM SATURDAY TO 6 PM SATURDAY FOR THE
     FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...NONE.
&&
Hazardous weather outlook, Jun 4, 3:25 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
325 PM CDT SAT JUN 4 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-052030-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
325 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HEAT ADVISORY IS IN EFFECT UNTIL 6 PM TODAY FOR MOST AREAS
EXCEPT THE IMMEDIATE COASTAL SECTIONS OF SOUTHEAST LOUISIANA.
HIGH TEMPERATURES NEAR 100 DEGREES COMBINED WITH THE HUMIDITY
WILL PRODUCE HEAT INDICES NEAR 105 DEGREES OVER MOST OF THE AREA
BY AFTERNOON.

ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND
EVENING. ONE OR TWO STORMS COULD BECOME MARGINALLY SEVERE AND
PRODUCE STRONG WIND GUSTS AND FREQUENT LIGHTNING STRIKES.

FLOOD WARNINGS ARE IN EFFECT FOR SEVERAL POINTS ALONG THE
MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR DETAILS.

AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AND NEW
ORLEANS AREAS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT CONDITIONS WILL PERSIST SUNDAY AND MONDAY WITH HEAT INDEX
READINGS NEAR 105 DEGREES POSSIBLE EACH AFTERNOON.

THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EARLY EVENING
THUNDERSTORMS EACH DAY. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED.

FLOOD WARNINGS WILL REMAIN IN EFFECT FOR SEVERAL POINTS ALONG THE
MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR DETAILS.

AN OZONE ACTION DAY IS IN EFFECT FOR THE BATON ROUGE AREA ON
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 4:49 AM CDTHeat AdvisoryLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more13 hr
Jun 4, 4:12 PM CDTSevere Thunderstorm WarningLIXAscension, Assumption, East Baton Rouge, Iberville, West Baton Rouge63 min
Jun 4, 4:37 PM CDTSevere Thunderstorm WarningLIXIberville, West Baton Rouge53 min
Jun 4, 5:46 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana59 min
Jun 4, 5:47 PM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee28 min
Jun 4, 6:40 PM CDTSevere Thunderstorm WarningLIXPointe Coupee34 min
Jun 4, 6:47 PM CDTSevere Thunderstorm WarningLIXIberville, Pointe Coupee, West Baton Rouge36 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.